# SDR UALA2011072503797

- Difficulty date: July 23, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4910200
- Part serial: 5001
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOM DIVIDER STRIPS MISSING IN SPOT R AND SURFACE IS CHIPPED TO EXPOSE COMPOSITE MATERIAL 14 SPOTS.  REPLACED AND ADJUSTED RADOME IAW MM.
